# SDR FDEA202209072241

- Difficulty date: September 7, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AFT DECK PRESSURE PLATE IS COPRRODED ON THE UPPER   SURFACE AT APPROX STA 1690 AT APPROX RBL 26 REPAIRED AFT DECK PRESSURE PLATE CORROSION ON UPPER SURFACE APPROX STA1690,   RBL26 REF FEDEX EA F-5310-T0370248-P1. FUSELAGE-MAINFRAME-AFT DECK PLATE-STA1681-  1720 LBL20-RBL45-CORROSION
